# SDR ASAA0681032

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 51,032 hours, 27,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304963
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD VANE CHAFED ON EXISTING LEADING EDGE REPAIR DOUBLER AT INBOARD END.  REMOVED EXISTING DOUBLER.  INSTALLED REPAIR DOUBLER PER SRM 51-70-2.
